# SDR SWAA001694

- Difficulty date: September 7, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 14,208 hours, 12,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
